# SDR SWIA201333949

- Difficulty date: June 21, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 14,221 hours, 8,989 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT SIDE RAIL FROM FS 927 - FS 985 IS CORRODED.  C-CHECK RT SIDE SEAT RAIL FROM FS 485 - FS 575 AT MARKED AREAS REPAIRED IAW REO.
